# SDR QXEA200500507

- Difficulty date: March 23, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 7,895 hours, 5,911 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RUDDER TOP HINGE PANEL HAS .5 INCH LONG HORIZONTAL CHAFE MARK AT UPPER FORWARD END.  REPAIRED IAW HORIZON AIR EA R-55-42 AND REO 670-55-41-005.
